VOL. 45 · NO. 4 | October, 1993
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 45 (4), (October, 1993)
No abstract available
Articles
Hiroyuki OCHIAI
J. Math. Soc. Japan 45 (4), 583-598, (October, 1993) DOI: 10.2969/jmsj/04540583
KEYWORDS: 20G05, 22E45, 22E46, 22E47
No abstract available
Katsuo KAWAKUBO
J. Math. Soc. Japan 45 (4), 599-610, (October, 1993) DOI: 10.2969/jmsj/04540599
KEYWORDS: 57R80, 57R85, 57S15
No abstract available
Katsuhiro KOMIYA
J. Math. Soc. Japan 45 (4), 611-626, (October, 1993) DOI: 10.2969/jmsj/04540611
KEYWORDS: 57M20, 55M30
No abstract available
Nobuaki YAGITA
J. Math. Soc. Japan 45 (4), 627-644, (October, 1993) DOI: 10.2969/jmsj/04540627
KEYWORDS: 55N20, 20J06, 55R40
No abstract available
Michitake KITA
J. Math. Soc. Japan 45 (4), 645-669, (October, 1993) DOI: 10.2969/jmsj/04540645
KEYWORDS: 33C70
No abstract available
Martin A. GUEST, Yoshihiro OHNITA
J. Math. Soc. Japan 45 (4), 671-704, (October, 1993) DOI: 10.2969/jmsj/04540671
KEYWORDS: 58E20, 58E40
No abstract available
Nobushige TODA
J. Math. Soc. Japan 45 (4), 705-717, (October, 1993) DOI: 10.2969/jmsj/04540705
KEYWORDS: 30D35, 34A20
No abstract available
Nichiro KAWANO, Eiji YANAGIDA, Shoji YOTSUTANI
J. Math. Soc. Japan 45 (4), 719-742, (October, 1993) DOI: 10.2969/jmsj/04540719
KEYWORDS: 35J60, 34A12
No abstract available
Back to Top